$B_{2}$-sequences whose terms are squares
Acta Arithmetica, Tome 55 (1990) no. 3, pp. 261-265
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_55_3_261_265,
author = {J. Cilleruelo},
title = {$B_{2}$-sequences whose terms are squares},
journal = {Acta Arithmetica},
pages = {261--265},
year = {1990},
volume = {55},
number = {3},
doi = {10.4064/aa-55-3-261-265},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-55-3-261-265/}
}
J. Cilleruelo. $B_{2}$-sequences whose terms are squares. Acta Arithmetica, Tome 55 (1990) no. 3, pp. 261-265. doi: 10.4064/aa-55-3-261-265
Cité par Sources :